Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

My sister has unusual behavior. What could be the reason?

Asalaamaleikum,

I want to talk 2 u about my sister, she is facing a very big problem of blaming others every now and then. For sometime She will sit quietly, and then starts crying, and she starts sayimg that everyone is against her people are creating problems to trouble her. We had consulted a doctor but its a month she is fine for few days and agin she is the same. Please can u give some advice to us, it will be a great help.

Asked On : Thu, 18 Mar 2010
Answers:  2 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

She might be needing psychiatric help. Get her evaluated by a psychologist or a psychiatrist. They wil put hr on some treatment and counsel her, and might refer for behavior training and therapy too which wil help her to come out of the problem that she is facing.

Answered: Tue, 6 Apr 2010
Neurologist, Surgical Dr. Amit Kumar Ghosh's  Response
SHE MUST HAVE SOME PSYCHIATRIC DISEASE. DO A MRI SCAN OF BRAIN AND EEG. AND SEE A PSYCHIATRIST.
Answered: Sun, 27 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor